# SDR DU4R2006296

- Difficulty date: March 15, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK NOTED ON FWD CARGO COMPT SYSTEM SUPPORT BRACKET.  FABRICATED AND INSTALLED NEW BRACKET 1-1/8" BY 1-1/4" BY 2-3/4" BY 5-3/4" FROM 2024-T3 .063 AT BS 740 R/H S-27 IAW B757 SRM 51-40-01.
